# SDR AALA202410237735

- Difficulty date: October 22, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 68,312 hours, 34,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: EMERGENCY LIGHT ABOVE DOOR 1L NEEDS RELAMP. REPLACED EMERGENCY LIGHT ABOVE DOOR 1L . IAW AMM-33-51-16-400-001-A. STEP 4.B AND 4.E
